# SDR FXGA201909171973

- Difficulty date: September 17, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- Aircraft time: 35,577 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SKIN AROUND EXTERNAL HANDLE OF FWD MAIN CARGO DOOR.  TO REPAIR CORRODED SKINS AT THE FWD MAIN CARGO DOOR DIRECTLY BELOW THE EXTERNAL HANDLE AT THE SEAM, AROUND F/STA 120.  PERFORM 2 SKIN REPAIRS PER DC-6 A&B OVERHAUL MANUAL FIGURE 12-22.  ONE REPAIR IS AT THE OPERATING HANDLE, THE SECOND REPAIR IS DIRECTLY BELOW AT THE RIVET SEAM.
